MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM GLENOSPHERE CEN +0LAT OFS; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. 36MM GLENOSPHERE CEN +0LAT OFS; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00-4360-036-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Procode: phx.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital will not release the product.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted zimmer biomet will continue to monitor for trends.Associated products and reports.0001822565-2023-00152, item#00434903603; lot#65352850.0001822565-2023-00148, item#00434901213; lot#65538166.Other associated products: item#00436202000; lot#64390359n.Item#47436108300; lot#56672638.Item#0104223033; lot#3021582.Item#0104223042; lot#3127010.Item#47430906125; lot#65267726.Item#47430904601; lot#65157507.Item#47430902501; lot#65553821.
 
Event or Problem Description
It was reported patient underwent a right shoulder revision approximately two (2) weeks post implantation due poor bone quality, dislocation, and fixation of implant.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed annex g code: mechanical (g04) - head.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: relative radiolucency of the glenoid suggests severe osteopenia.However, no definite fracture can be seen.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Associated products and reports.0001822565-2023-00152-1 item#00434903603; lot#65352850 0001822565-2023-00148-1 item#00434901213; lot#65538166 0001822565-2023-01188 item#00436202000; lot#64390359.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
36MM GLENOSPHERE CEN +0LAT OFS
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16196868
Report Number0001822565-2023-00149
Device Sequence Number14965774
Product Code PHX
UDI-Device Identifier00889024489479
UDI-Public(01)00889024489479(17)320516(10)65356130
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00-4360-036-00
Device Lot Number65356130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight81 KG